# SDR CA140122004

- Difficulty date: January 21, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8301
- Aircraft time: 54,865 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF*
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Part number: MS3474L2241P
- Condition: Burned
- Location: Electrical
- Part time: 54,951 hours
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE IN CRUISE, THE LEFT AC BUS CAUTION LIGHT ILLUMINATED ALONG WITH ASSOCIATED TRU AND LT ELEVATOR HORN HEAT CAUTION LIGHT.  MAINTENANCE TROUBLESHOOTING REVEALED THE RT AC CONTACTOR PANEL CONNECTORS 2421-J6, MS 3476L22-41S AND 2421-P6, MS 3474L22-41P, HAD SHORTED AND BURNED PINS.  IT WAS NOTED THAT THE DESIGN LOCATION OF THE BOTH THE LT AND RT AC CONTACTOR PANEL ARE IN AN EXPOSED UNPROTECTED AREA WHERE LIQUID COULD EASILY PENETRATE AND CAUSE THE CONNECTORS TO DETERIORATE AND SHORT OUT.  MAINTENANCE OFTEN FINDS THESE CONNECTORS CONTAMINATED WITH DE-ICING FLUID, HYDRAULIC FLUID AND WATER.
